MathSciNet Relay Station
MathSciNet bibliographic data
MR2587784 (2011b:15061) 15A80 (15A18)
Butkovič, P.; Cuninghame-Green, R. A.; Gaubert, S. Reducible spectral theory with applications to the robustness of matrices in max-algebra. SIAM J. Matrix Anal. Appl. 31 (2009), no. 3, 1412–1431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement